Alert archive / Pennsylvania / Areal Flood Advisories in 2018

Areal Flood Advisory 101, NWS Philadelphia/Mount Holly

June 28, 20184 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 28, 2018, 4:01 AM EDT for 4 counties in Pennsylvania. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 28, 2018, 4:01 AM EDT (08:01 UTC)
Expired
Jun 28, 2018, 7:15 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Berks County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

523 
WGUS81 KPHI 280801
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
401 AM EDT THU JUN 28 2018

PAC011-077-091-095-281200-
/O.NEW.KPHI.FA.Y.0101.180628T0801Z-180628T1200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Lehigh PA-Northampton PA-
401 AM EDT THU JUN 28 2018

The National Weather Service in Mount Holly NJ has issued a

* Urban and Small Stream Flood Advisory for...
  Berks County in eastern Pennsylvania...
  Northwestern Montgomery County in southeastern Pennsylvania...
  Lehigh County in eastern Pennsylvania...
  Southwestern Northampton County in eastern Pennsylvania...

* Until 800 AM EDT.

* At 358 AM EDT, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause urban and small stream flooding in
  the advisory area.

* Some locations that could experience flooding include...
  Allentown, Reading, Easton, Bethlehem, Pottstown, Emmaus,
  Wyomissing, Northampton, Hellertown, Birdsboro, Kutztown,
  Slatington, Fleetwood, Sinking Spring, Laureldale, East Greenville,
  Bath, Wernersville, Walnutport and Topton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4078 7563 4082 7546 4065 7524 4057 7529
      4047 7543 4041 7548 4024 7569 4014 7588
      4031 7613

$$

Fitzsimmons
2 follow-up statements
957 
WGUS81 KPHI 280920
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
520 AM EDT THU JUN 28 2018

PAC011-077-091-095-281200-
/O.CON.KPHI.FA.Y.0101.000000T0000Z-180628T1200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Lehigh PA-Northampton PA-
520 AM EDT THU JUN 28 2018

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
800 AM EDT FOR BERKS...NORTHWESTERN MONTGOMERY...LEHIGH AND
SOUTHWESTERN NORTHAMPTON COUNTIES...

At 514 AM EDT, Doppler radar and gauge reports indicated one to two 
inches of rain had fallen over the area. While the heaviest rain has 
tapered off in this area, rises may continue on streams into early 
this morning so the Flood Advisory remains in effect. 

Some locations that could experience flooding include...
Allentown, Reading, Easton, Bethlehem, Pottstown, Emmaus, Wyomissing,
Northampton, Hellertown, Birdsboro, Kutztown, Slatington, Fleetwood,
Sinking Spring, Laureldale, East Greenville, Bath, Wernersville,
Walnutport and Topton.

LAT...LON 4078 7563 4082 7546 4065 7524 4057 7529
      4047 7543 4041 7548 4024 7569 4014 7588
      4031 7613

$$

Fitzsimmons
074 
WGUS81 KPHI 281115
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
715 AM EDT THU JUN 28 2018

PAC011-077-091-095-281120-
/O.CAN.KPHI.FA.Y.0101.000000T0000Z-180628T1200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Lehigh PA-Northampton PA-
715 AM EDT THU JUN 28 2018

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
BERKS...NORTHWESTERN MONTGOMERY...LEHIGH AND SOUTHWESTERN NORTHAMPTON
COUNTIES...

The heavy rain has moved out of the area. While some small streams 
in the area may continue to rise for another hour or two, they are 
not expected to flood. The urban and small stream flood advisory has 
therefore been cancelled. 

The Schuylkill River at Landingville in Schuylkill County rose above 
flood stage earlier this morning due to localized heavy rain. That 
rise is expected to work its say downstream today, but no further 
flooding is expected.


LAT...LON 4078 7563 4082 7546 4065 7524 4057 7529
      4047 7543 4041 7548 4024 7569 4014 7588
      4031 7613

$$

jjm

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 27, 9:55 PM EDT, 6 hours 6 minutes earlier.

Area forecast discussion, Jun 27, 9:55 PM EDT, 6 hours 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
955 PM EDT Wed Jun 27 2018

.SYNOPSIS...
Low pressure moving from Lake Ontario to the Saint Lawrence Valley
will lift a warm front through the area tonight followed by a cold
front on Thursday. Meanwhile, high pressure over the Ohio Valley
assumes a position off the east coast this weekend into the middle
of next week. During this time frame, a warm front moves through
the region on Saturday, followed by an approaching cold front on
Wednesday.

&&

.NEAR TERM /THROUGH THURSDAY/...
Main adjustment with this update was to increase PoPs across NJ
from about the I-195 corridor north. The showers and
thunderstorms to our west are coming together as discussed. The
HRRR has been more progressive the last few hours with the
precipitation as it moves through the forecast area. Expect the
heaviest showers and isolated thunderstorms between 07z and
12z.

Previous discussion...
Mid afternoon surface analysis shows a 1005 mb low over lower
MI. The attendant warm front extends to the southeast into WV
and VA while a trailing cold front extends to the southwest
across the Midwest states. Meanwhile, an upper trough was
evident on satellite imagery over the Great Lakes region. The
low is expected to track eastward across the eastern Great Lakes
tonight and into western New York by early morning while the
upper trough tracks to the east- southeast into PA.

Enhanced southerly flow ahead of the surface low and low-level
trough will continue to advect moisture and warmer air downstream
into the region. This setup will yield cloudy skies and several
rounds of precipitation (although there are currently some breaks in
the dense overcast cloud cover across eastern MD this afternoon).
Showers thus far today have been isolated in coverage, very light in
intensity and confined to locations along and west of I-95. Expect
this activity to gradually ramp up in intensity and coverage during
the early to mid evening but still remain confined to western zones.
Some of the showers this evening may contain heavy downpours across
Berks County, the Lehigh Valley and southern Poconos as elevated
instability arrives in concert with a plume of high low-level theta-
e air.

There may be a brief lull in the precip late this evening before the
main show arrives overnight. CAMs have been in decent agreement with
convection organizing over central PA/MD this evening and moving
into our far western zones in eastern PA after midnight. This
activity will be aided by forcing for ascent downstream of the
approaching mid-level trough and isentropic lift induced by an
impressive 40-50 kt southwesterly low-level jet.

The main concern is for locally heavy rainfall across our far
western zones in eastern PA late tonight with PWATs increase to
around 2" and increasing elevated instability through the night.
Additionally, there is a signal in the models for backbuilding
storms with Corfidi vectors become light for a brief period late
tonight. QPF output from the HRRR and RAP in particular has been
rather persistent for the last several runs in showing a mesoscale
band of heavy rainfall amounts of 2-3"+ across Berks County, the
Lehigh Valley and southern Poconos. A Flash Flood Watch was
considered but ultimately uncertainty was rather high and there is
concern that both rapid refresh models are a bit overdone with the
earlier convective rainfall late this afternoon and early this
evening (which has yet to materialize).

The lesser concern is severe weather in our far western zones of
eastern PA and northeastern MD mainly overnight when instability and
kinematic parameters are maximized. Forecast hodographs are
impressive, especially overnight owing to the strong veering flow in
the low-levels. There is a potential for rotating updrafts though
the risk of tornadoes is highly conditional on convection being
rooted close to the boundary layer (not currently expected).

&&

.SHORT TERM / THURSDAY THROUGH 6 AM THURSDAY/...
Low pressure will pass to our north across Upstate NY and New
England tomorrow while the system's cold front progresses eastward
through the region.

Leftover showers across northeastern PA and northern NJ around
daybreak should exit the area by mid morning. A lull in the precip
is likely for the remainder of the morning. Breaks in the clouds
that are expected to develop will allow for pockets of strong
heating and boundary-layer destabilization during peak heating
hours. Accordingly, expect showers and storms to initiate in the
early afternoon. CAMs indicate convection will be rather scattered
in nature despite convergence (albeit modest) along the cold front
could provide a focus for convection. This activity is expected to
move east toward the coastal plain by late afternoon.

Forecast highs range from the upper 70s in the southern Poconos to
around 90F in the urban I-95 corridor and interior Delmarva.

&&

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
Summary...
The main weathermaker will be a deep layer ridge becoming
established across the eastern seaboard, leading to above
normal heat and humidity, beginning on Friday with the
potential to last into the middle of next week. The heat
will be punctuated by showers and thunderstorms beginning
Monday through the Fourth of July.

Heat...
The majority of the guidance has signaled this event over the
last several days. The upper-level jet moves well north into
eastern Canada, while positive 500 hPa height anomalies ~210
meters move across the US-Canadian border, and 850 hPa temps
approach 4C above average centered on Saturday thru Monday.

There is the potential for maximum temperatures at or above
90 degrees beginning Friday and lasting through Tuesday. In
particular, confidence is increasing for highs in the mid
90s Saturday and Sunday, based on mixing to 5-6 kFT per
model soundings, as well as the upper jet placement well to
the north, which will limit debris clouds from convection
around the periphery of the upper-level ridge.

Regarding Heat Index, the question is afternoon dew points,
taking into account the boundary layer mixing of dryer air
aloft to the surface. It looks as though there will be a
tendency for drying on Friday and Saturday afternoons,
based on the position of the surface trough and resultant
wind field, which should hold apparent temperatures close
to high temperatures (low-mid 90s). For Sunday, mixing of
dryer air to the surface appears more limited, which should
result in higher apparent temperature values.

In terms of potential headlines, it's too early to say for
sure beyond 72 hours (Saturday and Sunday). There is some
potential for advisory level heat in the I-95 urban corridor
on Saturday. There is also the potential for warning level
heat in the I-95 urban corridor on at least Sunday. For the
remainder of eastern PA and NJ outside of the I-95 urban
corridor, there is the potential for advisory level heat on
Sunday. The timing of convection with an approaching cold
front on Monday will determine whether or not critical heat
thresholds will be reached, e.g., convection earlier than
the climatological norm would suppress heat index values.

Looking ahead beyond the Fourth of July for planning
purposes, both the GFS and Euro Ensembles indicate the
heat building back into the area late next week into
next weekend. The CPC 6-10 outlook indicates a high
probability of above average temperatures into next
weekend.

Precipitation...
With deep layer ridging across the region through Sunday,
large scale subsidence through the column will promote dry
weather, albeit with increasing uncomfortable humidity.
The approach of a shortwave and attendant cold front will
lead to an increase in forcing, moisture, and instability
on Monday, with the chance for showers and thunderstorms.
As mentioned previously, the timing is still in question.
This front is expected to stall in the vicinity of the
region Tuesday and perhaps into the Fourth of July, so
additional showers and thunderstorms are likely during
this period, with a return to temperatures closer to
seasonal norms by the Fourth.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...MVFR CIGs at RDG-ABE-ILG this afternoon should expand N/E
toward the Phila terminals between 22Z and 01Z this evening. Any
SHRA this evening should be light except potentially in vicinity of
RDG. Low-end MVFR conditions are forecast overnight tonight with
lowering CIGs and restrictions in periods of moderate SHRA. The
greatest risk for heavy SHRA and TSRA with IFR restrictions will be
at RDG and ABE between 05Z and 09Z. There is also a potential for
LLWS conditions primarily over western terminals late this evening
and overnight with a SW low-level jet strengthening to 40-50 kt in
the lowest 2 kft AGL.

Thursday...MVFR CIGs should gradually improve to VFR during the mid
to late morning. Additional showers and storms may develop during
the afternoon but coverage should be much more scattered than
tonight. SW winds shift to W and then NW behind a cold front.

Outlook...
Thursday night through Tuesday...Predominantly VFR conditions.
For Monday, showers and thunderstorms could lead to brief MVFR/
IFR restrictions.

&&

.MARINE...
Based on current trends and the increase in seas within
Wavewatch, we decided to issue a SCA for hazardous seas from
Sandy Hook down to Little Egg.

Previous discussion...
A breezy S wind 10-20 kt will continue into tonight. Despite
stronger winds of 30-35 kt only a few hundred feet above the
surface, poor mixing over the cooler waters will continue to limit
the gust potential. Seas in our coastal waters are around 3 ft this
afternoon but will build to around 4-5 ft tonight and Thursday
morning. Held off a SCA for now given the marginal setup.

Outlook...
Sub-SCA conditions are expected Thursday night through
Sunday night. South-southwest winds may gust to up SCA
level closer to the coastline on Monday afternoon and
evening, but forecast confidence at this time range is
low.

RIP CURRENTS...
Through this evening...A moderate risk for the development of
dangerous rip currents is in effect for both the DE and NJ
beaches. Contributing factors include an onshore southeasterly
wind with gusts to 25 mph, the full moon tomorrow (greater tidal
amplitude accentuating water flow through sand bars), and the
lower end of the tide cycle centered around 8 PM.

Thursday...A moderate risk is outlooked for the NJ beaches
and a low risk for the DE Beaches. In addition to the full
moon, the wind will be more onshore along the NJ beaches
(south-southeast), which will elevate the risk. Meanwhile,
the wind will be more parallel to the DE beaches, leading
to a comparatively lower risk.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory for hazardous seas from 4 AM to 6 PM EDT
     Thursday for ANZ450-451.

&&

Synopsis...LF
Near Term...Klein/Kruzdlo
Short Term...Klein
Long Term...LF
Aviation...Klein/LF
Marine...Klein/Kruzdlo/LF
Hazardous weather outlook, Jun 27, 3:59 PM EDT, 12 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
359 PM EDT Wed Jun 27 2018

NJZ001-PAZ054-055-282000-
Sussex-Carbon-Monroe-
359 PM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Rainfall tonight may be heavy at times, especially with any
thunderstorms that occur, and could lead to localized poor drainage
and small stream flooding. More localized flash flooding is
also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat index values may reach between 100 and 105 degrees in the
valleys on Sunday afternoon. Heat indices in the upper 90s to around
100 degrees are possible in the valleys during the afternoon on
Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ012-015-019-020-NJZ016-021>023-282000-
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Salem-
Cumberland-Atlantic-Cape May-
359 PM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-024>026-282000-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
359 PM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

A moderate risk for the development of dangerous rip currents is
in effect through this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A moderate risk for the development of dangerous rip currents is
forecast on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-282000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
359 PM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ007-PAZ060>062-101-103-105-282000-
Warren-Berks-Lehigh-Northampton-Western Chester-Western Montgomery-
Upper Bucks-
359 PM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Rainfall tonight may be heavy at times, especially with any
thunderstorms that occur, and could lead to localized poor drainage
and small stream flooding. More localized flash flooding is
also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat Index values may reach between 100 and 105 degrees in the
valleys on Sunday afternoon. Heat indices in the upper 90s to around
100 degrees are possible in the valleys during the afternoon on
Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-282000-
Delaware Beaches-
359 PM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...This Afternoon and Tonight.

A moderate risk for the development of dangerous rip currents is
in effect through this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-282000-
New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
359 PM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat Index values may approach 100 degrees on Saturday and may reach
between 100 and 105 degrees on Sunday afternoon. Heat indices around
100 degrees are possible during the afternoon on Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-282000-
Cecil-
359 PM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...This Afternoon and Tonight.

Rainfall tonight may be heavy at times, especially with any
thunderstorms that occur, and could lead to localized poor drainage
and small stream flooding. More localized flash flooding is
also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ008>010-012-013-020-027-282000-
Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-
Southeastern Burlington-
359 PM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat Index values may reach between 100 and 105 degrees on Sunday
afternoon. Heat indices in the upper 90s to around 100 degrees are
possible during the afternoon on Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:36 AM EDTAreal Flood AdvisoryPHIBerks4 hr
Jun 28, 4:52 AM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery4 hr
Jun 28, 5:49 AM EDTAreal Flood AdvisoryPHIBucks, Montgomery2 hr
Jun 28, 9:30 AM EDTAreal Flood WarningPHIBucks4 hr
Jun 28, 3:28 PM EDTSpecial Weather StatementPHICarbon, Monroe62 min

Nearby

Areal Flood Advisories in Pennsylvania, 2018Every areal flood advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.